# SDR ASAA0310207

- Difficulty date: March 22, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: 6573771
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE COWL RIB REPAIR AT NACELLE STATION 139.04 GOUGED.  REMOVED PREVIOUS REPAIR AND INSTALLED DOUBLER IAW SRM.  (M)
